# SDR AWKA201310250002

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N760XJ
- Make and model: Cessna 750
- Aircraft serial: 7500260
- Aircraft time: 4,825 hours, 2,489 cycles
- Engine: Rroyce AE3007C1
- Engine time: 4,500 hours, 2,335 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE ON A MAINTENANCE FLIGHT,   REPORTED SMOKE IN THE COCKPIT ON TAKEOFF.  ACFT RETURNED FOR FURTHER INSPECTION.   INSPECTION OF THE LT ENGINE REVEALED A LEAKING COMPRESSOR SEAL WHICH WAS INTRODUCING OIL INTO THE BLEED AIR SYS HIGHER POWER SETTINGS. THE ENGINE IS TO BE REMOVED FOR REPAIR.
